# SDR USAASB00038

- Difficulty date: February 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PBI - FLT 1004 - ON FINAL APPROACH TO PBI FROM CLT, CREW RECEIVED ALL THREE GREEN GEAR LIGHTS AND ALL THREE RED GEAR LIGHTS AS LANDING GEAR WAS LOWERED.  APPROACH WAS ABORTED.  DURING GO-AROUND, CREW FOUND THE LANDING GEAR SELECTOR LEVER WAS NOT DOWN IN THE FULL DETENT POSITION.  ONCE GEAR LEVER WAS IN THE FULL DOWN DETENE POSITION, GEAR INDICATIONS WAS NORMAL.  FLIGHT MADE A SECOND APPROACH AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
